# SDR SWAA2022051807806

- Difficulty date: May 14, 2022
- Submitted: May 18, 2022
- Operation: Air carrier
- Aircraft: N8522P
- Make and model: Boeing 737-8H4
- Aircraft serial: 36922
- Aircraft time: 17,954 hours, 8,402 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Pax Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE FIRST PHOTOLUMINECENT LIGHT STRIP OUT (ROW 1 ) RIGHT SIDE 2ND LIGHT STRIP OUT (ROW 2) / [01] R/R PHOTOLUMINESCENT LIGTH SRTIPS IAW AMM 33-51-15
